# SDR DALA2016032502384

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 71,869 hours, 54,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE AFT LT AND RT OVERWING EXIT SIGNS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY BATTERIES AND THE LIGHTS CHECKED OK.
